MathSciNet Relay Station
MathSciNet bibliographic data
MR2787791 (2012b:37106) 37E05 (37G10)
Campos-Cantón, E.; Femat, R.; Pisarchik, A. N. A family of multimodal dynamic maps. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 9, 3457–3462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement